# SDR ABXA2014031239

- Difficulty date: March 12, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220124
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT INBD AUXILIARY TRACK OTBD LOWER PANEL ATTACH STRUT CORRODED AROUND NUTPLATE.  R & R NR 8 SLAT INBD AUXILIARY TRACK ATTACH STRUT IAW SRM 51-40-02, REA NR B657- 60897 FOR PART FABRICATION.  SDR INFO PN 114T2201-24, AIR LOAD RIB, SN NSN, CORRODED, LOCATION LES 442.  ACFT WAS GROUNDED.
